• Title of article

    p-Best Approximation on Probabilistic Normed Spaces

  • Author/Authors

    M. Shams، نويسنده , , S.M. Vaezpour، نويسنده , , R. Saadati، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2009
  • Pages
    5
  • From page
    147
  • To page
    151
  • Abstract
    We studied the best approximation between two sets in probabilistic normed spaces. We defined the best approximation on these spaces and generalized some definitions such as set of best approximation, p-proximinal set and p-approximately compact relative to any set and proved some theorems about them.
  • Keywords
    triangle norms , Best approximation , Probabilistic normed spaces
  • Journal title
    American Journal of Applied Sciences
  • Serial Year
    2009
  • Journal title
    American Journal of Applied Sciences
  • Record number

    688031